MAUDE Adverse Event Report: DANNIK, LLC PMI SUPERBAG; SPECIMEN RETRIEVAL BAG

DANNIK, LLC PMI SUPERBAG; SPECIMEN RETRIEVAL BAG
Model Number PNI0140
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dannik has completed a thorough review of all available records related to this device and associated lot number including manufacturing and incoming inspection records for all subassemblies, components, and raw materials.This lot passed all manufacturing and quality control inspections, and no irregularities or abnormalities were found during the record review.Review of vigilance reports did not reveal any trends to a specific lot.Unfortunately attempts to get additional information on this matter have not been answered.The suspect device was not retained and no pictures were provided.Without additional information, the exact root cause cannot be determined given the available information.However, dannik has reviewed our prior investigations related to similar failures and it is believed that the most likely root cause is user error.Specifically, that the bag was in contact with a sharp object or instrument, such as a grasper or fibroid tumor.Additionally it is unknown if the user enlarged the port site during extraction, as failure to properly enlarge the port site during extraction would have placed high pressure on this area and contributing to the bag rupture.Dannik has provided these findings to our customer to share with the end user.No patient harm was been reported in this event or in any similar events reviewed as part of this investigation.Dannik will continue to monitor this issue through our vigilance system for trends and take appropriate actions as necessary to ensure the continued performance and safety of the product.If additional information regarding this incident is obtained which was not known or not available prior to this report, dannik will re-open and reassess our investigation and response at that time.We have determined that this event is not reportable as defined by 21 cfr 803 as the identified malfunctions are not likely to cause or contribute to a death or serious injury.However, this report is being submitted as an official response to the medsun report as required by our internal procedures.
 
Event or Problem Description
Surgeon inserted bag into patient abdominal cavity, once bag was deployed, bag tore at base.Procedure was a laparoscopic left salpingo-oophorectomy.

Brand Name
PMI SUPERBAG
Common Device Name
SPECIMEN RETRIEVAL BAG
Manufacturer (Section D)
DANNIK, LLC
941 w. morse blvd.
suite 100
winter park FL 32789
Manufacturer (Section G)
DANNIK, LLC
3201 e. colonial dr.
suite m3
orlando FL 32803
Manufacturer Contact
daniel doerr
941 w. morse blvd.
suite 100
winter park, FL 32789
3217501155
MDR Report Key19949930
Report Number3015775837-2024-00002
Device Sequence Number8810779
Product Code GCJ
UDI-Device Identifier00850013527601
UDI-Public00850013527601
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K200053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPNI0140
Device Lot NumberCDKPNI014001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 MO
Patient SexFemale
Patient Weight61 KG